Variational FK Spaces and Two-Norm Convergence.

John J. Sember

Mathematische Zeitschrift (1971)

  • Volume: 119, page 153-159
  • ISSN: 0025-5874; 1432-1823

How to cite


Sember, John J.. "Variational FK Spaces and Two-Norm Convergence.." Mathematische Zeitschrift 119 (1971): 153-159. <>.

author = {Sember, John J.},
journal = {Mathematische Zeitschrift},
pages = {153-159},
title = {Variational FK Spaces and Two-Norm Convergence.},
url = {},
volume = {119},
year = {1971},

AU - Sember, John J.
TI - Variational FK Spaces and Two-Norm Convergence.
JO - Mathematische Zeitschrift
PY - 1971
VL - 119
SP - 153
EP - 159
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.